# SDR REXA2018122131309

- Difficulty date: November 23, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 27,020 hours, 17,961 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800
- Condition: Corroded
- Location: Bs 860-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SEAT TRACK FROM FS830.00+40.00 TO FS847.00+48.00 IS CORODED.
INSTALLED IAW CRJ 900 AMM 53-00-49 REFER TO FAB WO SN 6702458
                                                             
                             AAR SM-58
